A positive doubly power bounded operator with a nonpositive inverse exists on any infinite-dimensional AL-Space


Alpay S., Binhadjah A., Emel'yanov E.

Positivity, vol.10, no.1, pp.105-110, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1007/s11117-005-0037-7
  • Journal Name: Positivity
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.105-110
  • Keywords: AL-spaces, Doubly power bounded operator, Positive isometry, Renorming problem

Abstract

In this paper we construct a positive doubly power bounded operator with a nonpositive inverse on an AL-space. © 2006 Birkhäuser Verlag.